Archive by Author

Managing and Recognizing a Drug Overdose

Drug overdose occurs when an individual takes more than the recommended amount of particular medication/s that may result to serious symptoms or even death. Drug overdose occurs when an individual takes more than the recommended amount of particular medication/s. It is either classified as intentional or deliberate when a person takes too much medications on […]

Diazepam Overdose – Management, Recognition and First Aid

Diazepam overdose occurs when an individual takes more than the recommended dosage of the prescription medication diazepam used to treat anxiety disorders. Diazepam overdose occurs when an individual takes more than the recommended dosage of diazepam. Diazepam is a prescription medication used to treat anxiety disorders. Upon hearing overdose of diazepam, it may sound unfamiliar as […]

Complications of Acute Myocardial Infarction

It is typical to develop complications of acute myocardial infarction: disturbances are classified as ischemic, mechanical, arrhythmic, embolic, or inflammatory. It is not unusual to develop complications of acute myocardial infarction. Myocardial infarction is the irreversible necrosis of the heart muscle due to prolonged ischemia. It simply means that a part of the heart muscle […]

Chain of Survival

The Chain of Survival is about a series of critical interventions, coordinated roles and responsibilities that can help improve chances of survival and recovery The Chain of Survival is a metaphor for the elements of the Emergency Cardiovascular Care (ECC) systems concept. It is a series of critical interventions, coordinated roles and responsibilities. A strong […]

Cardiogenic Shock

Cardiogenic shock is a medical emergency that occurs when the heart undergoes through much damage leaving it unable to efficiently pump and supply blood to body. Cardiogenic shock is a medical emergency that occurs when the heart itself undergoes significant damage. This causes the heart to be unable to efficiently pump resulting to inadequate supply […]

Bradycardia: Causes, Risk Factors, Symptoms and Treatment

Bradycardia means that the heart is beating less than 60 times a minute or slower than normal, which can be caused by a problem with heart’s electrical system. Bradycardia means that the heart is beating is slower than normal. In healthy individuals, normal heart rate is  60 to 100 beats per minute while resting, thus when […]

Birth Control Pills Overdose

Birth control pill overdose occurs when an individual takes more than the recommended dosage of birth control pills designed to prevent pregnancy. Birth control pills occurs when an individual takes more than the recommended dosage of birth control pills. These birth control pills, also called oral contraceptives, are typically prescription medications designed to prevent pregnancy. […]

Beta Blockers Overdose

Beta blockers overdose occurs when an individual ingests more than the recommended dosage of beta blockers, medications used to treat high blood pressure. Beta blockers overdose occurs when an individual ingests more than the recommended dosage of beta blockers. Beta blockers are prescription medications used to treat high blood pressure. Apart from high blood pressure, beta […]

The information posted on this page is for educational purposes only.
If you need medical advice or help with a diagnosis contact a medical professional

  • All cprtrainingcourses.ca content is reviewed by a medical professional and / sourced to ensure as much factual accuracy as possible.

  • We have strict sourcing guidelines and only link to reputable websites, academic research institutions and medical articles.

  • If you feel that any of our content is inaccurate, out-of-date, or otherwise questionable, please contact us through our contact us page.